# SDR SWAA2025042219647

- Difficulty date: March 29, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT; LOWER SKIN AT ACTUATOR ATTACHMENT; 2 RIVETS FOUND LOOSE WITH VISIBLE EVIDENCE OF SKIN CRACKS PROPOGATING FROM THE HOLES<[01] REPAIRED #2 SLAT; LOWER SKIN AT ACTUATOR ATTACHMENT IAW SRM 57-42-01-2R-8 AND SRM 51-40-02-0G-0;[02] AUDIT C/W
